Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1847
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations ; volume:2012 ; number:1 ; day:8 ; month:8 ; year:2012 ; pages:1-15 ; date:12.2012
Advances in difference equations ; 2012, Heft 1 (8.8.2012), 1-15, 12.2012

Creator
Ahmad, Bashir
Ntouyas, Sotiris K.
Purnaras, Ioannis K.
Contributor
SpringerLink (Online service)

DOI
10.1186/1687-1847-2012-140
URN
urn:nbn:de:101:1-2021081720232557200280
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:49 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Ahmad, Bashir
  • Ntouyas, Sotiris K.
  • Purnaras, Ioannis K.
  • SpringerLink (Online service)

Other Objects (12)